# SDR SWAA2024100731276

- Difficulty date: August 27, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 58,186 hours, 34,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE WEB LOCATED BTW BS 344 TO BS 360 AT RBL 12 AT FWD GALLEY AREA 2024-533470<[01] REPLACED NEW WEB AND FASTENERS LOCATED BTW BS 344 TO BS 360 AT RBL 12 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02-0G-0 AND DWG 141A5400 SHEET 13 REV-.;[02] CORRECTED STEP 1. REPLACED NEW WEB AND FASTENERS LOCATED BTW BS 344 TO BS 360 AT RBL 12 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02-0G-0 AND DWG 141A5400 SHEET 13 REV-. SEE INDIVIDUAL SING OFF BELOW.;[03] CORRECTED STEP 2. REPLACED NEW WEB AND FASTENERS LOCATED BTW BS 344 TO BS 360 AT RBL 12 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02-0G-0 AND DWG 141A5400 SHEET 13 REV-. SEE INDIVIDUAL SIGN OFF BELOW.;[04] CORRECTED STEP 3. REPLACED NEW WEB-INTERCOSTAL AND FASTENERS LOCATED BTW BS 344 TO BS 360 AT RBL 12 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02-0G-0 AND DWG 141A5400 SHEET 13 REV-. SEE INDIVIDUAL SIGN OFF BELOW.;[05] CORRECTED STEP 4. REPLACED WEB-INTERCOSTAL LOCATED BTW BS 344 TO BS 360 AT RBL 12 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND INSTALLED FASTENERS IAW B737-700 SRM 51-40-02 AND DRAWING # 141A5400 SHEET 13 REV-. SEE INDIVIDUAL SIGN OFF BELOW;[06] REPLACED WEB-INTERCOSTAL LOCATED BTW BS 344 TO BS 360 AT RBL 12 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND INSTALLED FASTENERS IAW B737-700 SRM 51-40-02 AND DRAWING # 141A5400 SHEET 13 REV-. SEE INDIVIDUAL SIGN OFF BELOW
